# SDR DALA2024101410052

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 22,310 hours, 2,532 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 OXYGEN PANEL MASK DEPLOYED / LOCATION:100. CORRECTIVE ACTION: RE-PACKED MASKS PER A330 AMM 35-23. OK FOR SERVICE. (0603615)
